Title: A C*-algebraic model for locally noncommutative spacetimes
Authors: Heller, Jakob G ×
Neumaier, Nikolai
Waldmann, Stefan #
Issue Date: 9-Jun-2007
Publisher: D. Reidel
Series Title: Letters in Mathematical Physics vol:80 issue:3 pages:257-272
Abstract: Locally noncommutative spacetimes provide a refined notion of noncommutative spacetimes where the noncommutativity is present only for small distances. Here we discuss a non-perturbative approach based on Rieffel's strict deformation quantization. To this end, we extend the usual C*-algebraic results to a pro-C*-algebraic framework.
ISSN: 0377-9017
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science